Research ArticleOpen accessEvery word in the titleOn a Problem Connected with Navier-stokes Equations in Non Cylindrical DomainsJ. Limaco, S. B. de Menezes, C. Vaz, J. F. MontenegroJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,610 accessesView PDFCite
11 results for “stokes problem”
Set a search alertResearch ArticleOpen accessIn the keywordsA Comparative Study of Block Preconditioners for Incompressible Flow ProblemsJia LiuJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 14 Sep 2011 · 7,063 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOptimal Boundary Control of the Incompressible Fluid Problems in Rotation formJia LiuJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,277 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Solution to Some Hypersingular Integral EquationsAlexander G. RammJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite
Research ArticleOpen accessIn the abstractSimple Improvement of Momentum Interpolation Equation for Navier-Stoke Equation Solver on Unstructured GridAdek TasriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,858 accessesView PDFCite
Research ArticleOpen accessIn the abstractWall Shear Stress Distribution in Patient Specific Coronary Artery BifurcationVahab Dehlaghi, Frank GijsenAmerican Journal of Applied Sciences, Vol. 7, Issue 9 · 30 Sep 2010 · 7,365 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Modeling of Flow in a Horizontal Sand FilterRuth Mossad, Hal AralAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 2 · 30 Jun 2010 · 7,502 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalysis of Blood Turbulent Flow in Carotid Artery Including the Effects of Mural Thrombosis Using Finite Element ModelingM. Arab-Ghanbari, M. M. Khani, A. Arefmanesh, F. Tabatabai-GhomsheAmerican Journal of Applied Sciences, Vol. 6, Issue 2 · 28 Feb 2009 · 7,408 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Method for Constructing the Coefficients of Pressure Correction Equation for Colocated Unstructured GridsR. Rafee, H. RahimzadehAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,137 accessesView PDFCite
Research ArticleOpen accessIn the abstractFlow Characteristics in Elastic Arteries Using a Fluid-Structure Interaction ModelH. Niroomand Oscuii, M. Tafazzoli Shadpour, Farzan GhalichiAmerican Journal of Applied Sciences, Vol. 4, Issue 8 · 31 Aug 2007 · 7,429 accessesView PDFCite